# SDR AALA201807169023

- Difficulty date: July 15, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 13,309 hours, 3,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 CABIN DOOR EMERGENCY OPERATING CYLINDER CHARGE PRESSURE SHOWING 1300 PSI AT 78 DEGREES F.  SERVICED R4 CABIN DOOR EMERGENCY OPERATING CYLINDER IAW AMM 52-10-00.
